Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Muscle spasms, hypothyroidism, vertigo, headaches, fatigue, chronic pain, low vitamin D. What is going on?

Hello. I have been having muscle spasms for the past ten months. They have been all over, primarily my left thigh and left calf, both biceps. Sometimes the spasms are so bad the entire extremity moves. I have headaches, vertigo, sensitivity to light, fatigue and chronic pain. Recently, it feels like the muscles in my throat are tight and I am producing too much saliva. I have hypothyroidism; which I have not taken anything for, anxiety and low vitamin D. What should I be concerned about? I constantly check my symptoms and found ALS and MS. I'm terrified I have one of these.
Asked On : Thu, 11 Apr 2013
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Endocrinologist 's  Response
hi Sir/ma'm
you have very clear symptoms of hypothyroidism for which as you stated you are not on treatment. get your fresh thyroid functional status and see your endocrinologist soon. start the treatment as advised and see how much you improve. Low vitamin D and B12, are part of the spectrum of hypothyroidism you need supplement for them as well, which your doctor will do once you see them. regards!
Answered: Tue, 2 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor